Accutane and Hair Loss

I was wondering if there was anyone who has taken Accutane in the past and experienced hair loss as a side effect; and has anyone been able to regrow their lost hair?

I noticed from some older pictures of my hair (a few months after I stopped Accutane) that my hair loss hasn’t progressed since I stopped taking it. This has led me to believe that my hair loss was due in large part to Accutane.

Hair loss is a common side effect of Accutane. It sometimes take over a year to get improvement after stopping the medication.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =